# SDR MASA2023021100031

- Difficulty date: February 11, 2023
- Submitted: February 12, 2023
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 16,619 hours, 12,546 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT IN CABIN INOP
FOUND INSTALLED BACKWARDS, INSTALLED CORRECTLY, OPS GOOD
